Thread: Help!!! I think im getting gyno
09-14-2005, 04:36 PM #1New Member
- Join Date
- Apr 2005
Help!!! I think im getting gyno
today when i got up i felt a small hard spot under one of my nipples but both are starting to get pretty sensitive and just a little bit ago i had some liquid coming out . what should I do ??
heres my cycle
600mg/ test 400
am i taking to much test?
should i stop the cycle all together and continue taking nolva?
should i continue the cycle and increase the amount of nolva?
will this go away or do i have the beginning stages of gyno?
09-14-2005, 04:57 PM #2Junior Member
- Join Date
- Jul 2005
up your dosage of Nolva to 20mg ed and see if it persists. If not, then keep taking it at 20mg ed. If it does, take Nolva at 80mg ed until it stops, then drop it to 20 for the remainder of the cycle.
09-14-2005, 05:23 PM #3
I am currently going through the same gyno problem. I started my PCT with Nolva way too late, i'm taking 80mg/day, hopefully it'll reduce them. My advice is try not to play with them or touch them at all. Aggervating that gland will not help with the reduction.
09-14-2005, 06:31 PM #4
liquid coming out of your nipple? i never heard of that... well actually i heard it in 1 other post but i never read about that being a side... hmm
09-14-2005, 06:36 PM #5
take 60-80mg of nolva until the "pain" goes away.. then go down to 30mg of nolva for the rest of the cycle.. continue taking 20-30mg of nolva during pct to avoid further problems.. i recommend gettin some arimidex or something, it really does the trick with the estrogen problems.. pricey, but imo worth it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)